Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 825-830, 1999

Extending $n$ times differentiable functions of several variables

Hajrudin Fejzic, Dan Rinne, Clifford Weil

Department of Mathematics, Michigan State University, East Lansing, Michigan 48824-1027, U.S.A

Abstract: It is shown that $n$ times Peano differentiable functions defined on a closed subset of $\mathbb{R}^m$ and satisfying a certain condition on that set can be extended to $n$ times Peano differentiable functions defined on $\mathbb{R}^m$ if and only if the $n$th order Peano derivatives are Baire class one functions.


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]